- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 548702, 9 pages
Infinitely Many Solutions for a Robin Boundary Value Problem
1School of Mathematic Sciences, Qufu Normal University, Qufu Shandong 273165, China
2Institute of Mathematics, AMSS, Academia Sinica, Beijing 100080, China
Received 29 August 2009; Accepted 7 November 2009
Academic Editor: Wenming Zou
Copyright © 2010 Aixia Qian and Chong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- Huiwen Chen, and Zhimin He, “Multiplicity of solutions for second-order Hamiltonian systems with impulses,” Journal of Applied Mathematics and Computing, 2012.
- Jiafa Xu, Zhongli Wei, and Youzheng Ding, “Existence of weak solutions for p-Laplacian problem with impulsive effects,” Taiwanese Journal of Mathematics, vol. 17, no. 2, pp. 501–515, 2013.
- Wandong Lou, “Weak Solutions for a Second Order Dirichlet Boundary Value Problem on Time Scale,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013.
- Jiafa Xu, Wei Dong, and Keyu Zhang, “Weak Solutions for a p-Laplacian Antiperiodic Boundary Value Problem with Impulsive Effects,” Discrete Dynamics In Nature And Society, 2013.